# SDR CA100614007

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 1,675 hours
- Engine: Garrtt TFE73140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Retainer
- Part number: 30611161
- Condition: Broken
- Location: Oil Line
- Part time: 1,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP, FOUND BROKEN TAB RETAINER IN LOWER COWLING.  FURTHER INVESTIGATION REVEALED THE TAB WAS FROM THE OIL COOLER SUPPLY LINE HOLD DOWN RETAINER.  THE RETAINER IS USED ON OIL LINE, PN 3060997-1.  THE SECOND RETAINER WAS ALSO REPLACED AS IT SHOWED SIGNS OF OVER STRESS.
